# SDR CALA2014071600941

- Difficulty date: July 15, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 48,371 hours, 17,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111A620113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK PAX CABIN FLOOR AT STATION 727B LBL 24.75 FLOORBEAM AREA WAS FOUND ONE EACH FASTENER HOLE CRACKED IN FLOORBEAM LAYER.  CABIN FLOOR AT STATION 727B LBL 24.75 FLOORBEAM REPAIRED IAW ECRA 5320-02276 REV FORM 44.0008 ITEM 1 TO 19 ACCOMPLISHED.
